| Model Number |
1012449-12 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal left anterior descending artery (plad).The 3.00x12mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion and was attempted to be dilated; however the balloon failed to inflate which indicated a possible leak.Therefore, the bdc was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another same size nc trek balloon was used to successfully complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported leak or inflation issue.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.